# SDR AWXA200501411

- Difficulty date: October 30, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- Aircraft time: 45,856 hours, 32,617 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 69353642
- Condition: Cracked
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C13 CHECK DISCOVERED STRINGER TIE CRACKED, .75 INCHES, AT STR 24L AND BS 986.5.  MAINTENANCE REMOVED AND INSTALLED FABRICATED STRINGER TIE AT STR 24L AND BS 986.5 IAW BOEING 737-300 SRM 51-40-02 FIGS 8 AND 12.
